# SDR FDEA202007301721

- Difficulty date: July 30, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 89,879 hours, 21,552 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - LEADING EDGE CAVITY AT XOS 751 BEADED DOUBLER FOUND CRACKED.   RT WING, LEADING EDGE CAVITY AT STATION XOS=751 DOUBLER REPAIR CARRIED OUT, AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
